Many times, when we see people with skin allergies or some kind of skin reactions, we never pay attention on drug intake by that person. Cutaneous drug reactions are very common, as they account for almost 90% of the skin reactions. But, during treatments or examination, we forget about drugs. One study has shown that almost 40% of the cutaneous drug reactions manifested in the skin remain unsolved.
Some skin reactions occur due to commonly used drugs. A broad overview of how these skin reactions are given below.
Certain very serious reactions occur in the skin due to drug intake. One of them is hyperpigmentation or skin induced pigmentation. There are many drugs, such as, Nonsteroidal anti-inflammatory drugs, antipsychotic drugs, antimalarial drugs, etc., that can increase the number of pigments in our skin. These drugs cause a reaction in the skin that causes our melanocytes or our pigment-producing cells to overreact. This results in abnormal production and distribution of pigments in our skin.
Angioedema or Hives
Angioedema or Hives is another skin reaction that is caused by taking drugs, such as, Nonsteroidal anti-inflammatory drugs, painkillers, hypertension medicines, etc. It results in the skin swelling with bumps at some places of skin. Studies have shown that this happens mostly due to the skin reaction due to the intake of certain drugs. These drugs prove allergic to the skins of most people.
The pockets of painful blisters are usually caused when we take an overdose of certain drugs that include Nonsteroidal anti-inflammatory drugs, Seizure drugs, antibiotics and topical medicines. Blisters due to these drugs may also come with other signs of illness that show that the drug has reacted to the skin. It proves allergic to your skin if you do not take it with the prescription of doctors, because only when you actually need it for some condition, these drugs will benefit you. In another case, it will create serious trouble.
The drug-induced acne is caused by the type of medication we take. Many drugs that Are used for birth control, for weight loss, etc., are very bad for causing acne. These drugs can cause serious skin reactions and at the end leave acne scars on your face. So, if you are unable to figure out why acne appears on your face, then this could be because you are on some kind of medication.
Also, because smoking has become a common practice that can breakout acne on your face. Due to easy online shopping options, such as vapor shop, online vape shopopcorn-lung-vaping-connection/. The drugs they sell for smoking do not lead to serious acne problems.
There are many other reactions on our skin, such as, skin eruptions, lesions and even we can have emergent rashes and conditions due to drugs that can result in hospitalization. So, drugs can have a vast range of side effects potentially on the skin. Therefore, it is important to recognize those quickly and then deal with them in the most efficient manner.